# SDR IPXA2021070571287

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 33,850 hours, 18,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1006401
- Condition: Damaged
- Location: Bs 1300 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AFT CARGO FRAME LOCATED AT RH STA 1300 STR 26R DAMAGE IS OUT OF LIMITSREPAIR IAW SRM 53-00-07-2R-6
